Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have Inguinal lymph nodes. On antibiotics. Could it be Valley Fever or Lymphoma?

I have 2 swollen inguinal lymph nodes and recently found another under my left armpit. Dr. said it might be staff infecion and took antibiotics without fail. They are still there. I know that it can be anything from A-Z but I also no that everyone worries about lymphoma , as do I. The 2 inguinal nodes, I have had now about 5 months. The one other the armpit just came up this month. I saw an article on Valley Fever and as it turns out I did ride with my son to his home in California from Texas last July. Is it possible to maybe have inhaled somthing but not have severe symptoms.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
this pain is sensitivity due to microleakge or percolation,because hermatic seal is not there now,,and canal is not seal tightly, so I sugest ugo for filling and antibiotic medication for some days and every thing will be ok.
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor